# SDR FDEA201409062496

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A5381313020000
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 DUMMY SEAT TRACK FRAME 54 TO 54.2, GAP VALUE IS GREATER THAN .0393 INCHES.  FABRICATED INSERT ON T14 1089753 IAW-SRM-53-15-16, REPAIRED IAW SRM-53-15-16 FIG 201 & INSTALLED TRACK IAW-SRM-53-15-16 FIG 201 CAT A MAJOR REPAIR.
